arrow
Volume 38, Issue 2
Singular Solutions to Monge-Ampère Equation

Luis A. Caffarelli & Yu Yuan

Anal. Theory Appl., 38 (2022), pp. 121-127.

Published online: 2022-07

[An open-access article; the PDF is free to any online user.]

Export citation
  • Abstract

We construct merely Lipschitz and $C^{1,α}$ with rational $α ∈ (0, 1 − 2/n]$ viscosity solutions to the Monge-Ampère equation with constant right hand side.

  • Keywords

Monge-Ampère equation.

  • AMS Subject Headings

35J96

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-38-121, author = {Luis A. and Caffarelli and and 24066 and and Luis A. Caffarelli and Yu and Yuan and and 24067 and and Yu Yuan}, title = {Singular Solutions to Monge-Ampère Equation}, journal = {Analysis in Theory and Applications}, year = {2022}, volume = {38}, number = {2}, pages = {121--127}, abstract = {

We construct merely Lipschitz and $C^{1,α}$ with rational $α ∈ (0, 1 − 2/n]$ viscosity solutions to the Monge-Ampère equation with constant right hand side.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.OA-0023}, url = {http://global-sci.org/intro/article_detail/ata/20795.html} }
TY - JOUR T1 - Singular Solutions to Monge-Ampère Equation AU - Caffarelli , Luis A. AU - Yuan , Yu JO - Analysis in Theory and Applications VL - 2 SP - 121 EP - 127 PY - 2022 DA - 2022/07 SN - 38 DO - http://doi.org/10.4208/ata.OA-0023 UR - https://global-sci.org/intro/article_detail/ata/20795.html KW - Monge-Ampère equation. AB -

We construct merely Lipschitz and $C^{1,α}$ with rational $α ∈ (0, 1 − 2/n]$ viscosity solutions to the Monge-Ampère equation with constant right hand side.

Luis A. Caffarelli & Yu Yuan. (2022). Singular Solutions to Monge-Ampère Equation. Analysis in Theory and Applications. 38 (2). 121-127. doi:10.4208/ata.OA-0023
Copy to clipboard
The citation has been copied to your clipboard